# SDR C2XA02SH046

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145ER
- Aircraft serial: 145022
- Aircraft time: 11,197 hours, 8,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK INSPECTION, THE LEFT SILL HAD CORROSION AROUND THE NUT PLATE HOLES BETWEEN FRAMES 60 AND 61.  MAINTENANCE REMOVED AND REPLACED THE LEFT SILL BETWEEN FRAMES 60 AND 61 IN ACCORDANCE WITH EMB 145 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
